Alert archive / Mississippi / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 262, NWS Jackson, MS

April 11, 2005Hinds County, Madison County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Apr 11, 2005, 5:11 AM CDT for Hinds County, Madison County, Mississippi. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 11, 2005, 5:11 AM CDT (10:11 UTC)
Expired
Apr 11, 2005, 6:15 AM CDT
In force
64 min
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

Counties Hinds County, MS, Madison County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 45 km from the middle of the area, began a volume at 10:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 10.2 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2005-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2005-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1580 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
155 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KJAN 111011
SVRJAN
MSC049-089-111115-
/O.NEW.KJAN.SV.W.0262.050411T1011Z-050411T1115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
511 AM CDT MON APR 11 2005

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN HINDS COUNTY IN CENTRAL MISSISSIPPI
  MADISON COUNTY IN CENTRAL MISSISSIPPI
  THIS INCLUDES THE CITY OF CANTON

* UNTIL 615 AM CDT

* AT 511 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THIS
  STORM WAS LOCATED 19 MILES SOUTHWEST OF FLORA...OR ABOUT 17 MILES
  NORTHEAST OF VICKSBURG...AND MOVING NORTHEAST AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  FLORA BY 530 AM CDT
  9 MILES NORTHWEST OF CANTON BY 550 AM CDT
  CAMDEN BY 610 AM CDT

LAT...LON 3234 9063 3251 9055 3250 9053 3257 9043
      3260 9033 3264 9029 3270 9009 3279 9002
      3285 8986 3267 8978

$$
2 follow-up statements
000 
WWUS54 KJAN 111033
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
533 AM CDT MON APR 11 2005

MSC049-089-111115-
/O.CON.KJAN.SV.W.0262.000000T0000Z-050411T1115Z/
HINDS MS-MADISON MS-
533 AM CDT MON APR 11 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 615 AM CDT FOR
MADISON AND NORTHERN HINDS COUNTIES...

AT 527 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED NEAR BROWNSVILLE...OR ABOUT 10 MILES
NORTHWEST OF CLINTON...MOVING NORTHEAST AT 40 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  FLORA BY 540 AM CDT
  I-55 EXIT 119 HWY 22 AT CANTON BY 600 AM CDT
  I-55 EXIT 124 HWY 16 AND CANTON BY 605 AM CDT
  8 MILES SOUTHWEST OF CAMDEN BY 615 AM CDT

LAT...LON 3234 9063 3251 9055 3250 9053 3257 9043
      3260 9033 3264 9029 3270 9009 3279 9002
      3285 8986 3267 8978

$$
000 
WWUS54 KJAN 111048
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
548 AM CDT MON APR 11 2005

MSC049-111058-
/O.CAN.KJAN.SV.W.0262.000000T0000Z-050411T1115Z/
HINDS MS-
548 AM CDT MON APR 11 2005

...THE SEVERE THUNDERSTORM WARNING FOR HINDS COUNTY IS CANCELLED...

LAT...LON 3252 9028 3253 9040 3256 9036 3257 9043
      3260 9033 3264 9029 3270 9009 3279 9002
      3285 8986 3267 8978

$$

MSC089-111115-
/O.CON.KJAN.SV.W.0262.000000T0000Z-050411T1115Z/
MADISON MS-
548 AM CDT MON APR 11 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 615 AM CDT FOR
NORTHERN MADISON COUNTY...

AT 544 AM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL.  THIS STORM WAS LOCATED NEAR FLORA...OR
ABOUT 12 MILES WEST OF GLUCKSTADT...MOVING NORTHEAST AT 50 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  I-55 EXIT 119 HWY 22 AT CANTON BY 555 AM CDT
  I-55 EXIT 124 HWY 16 AND CANTON BY 600 AM CDT
  CAMDEN BY 615 AM CDT

LAT...LON 3252 9028 3253 9040 3256 9036 3257 9043
      3260 9033 3264 9029 3270 9009 3279 9002
      3285 8986 3267 8978

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 5:11 AM CDT, 0 minutes earlier.

Area forecast discussion, Apr 11, 5:11 AM CDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
511 AM CDT MON APR 11 2005

...SEVERE THUNDERSTORMS ON TAP FOR THE AREA TODAY INTO TONIGHT...

.SHORT TERM...
AS ADVERTISED...POTENT...CLOSED UPPER LOW IS MOVING INTO SW KS THIS
HOUR. BKN LINE OF TSRA HAS DEVELOPED AHEAD OF THE DRYLINE IN EAST
TEXAS THIS EARLY MORNING...WHILE SCT TSRA HAVE DEVELOPED OVER MY NE
LA PARISHES IN WAA REGIME. THE ACTIVITY OVER NE LA SHOULD MOVE INTO
W MS BEFORE SUNRISE. THESE STORMS ARE ELEVATED...BUT STILL POSE A
LOW END SEVERE HAIL RISK...IN ADDITION TO FREQ LIGHTNING.

00Z SUITE OF MODEL OUTPUT REMAINS CONSISTENT WITH PREV THINKING AND
ONLY MINOR TWEAKS WERE NEEDED TO THE GRIDS. FOCUS OF TSRA ACTIVITY
SHOULD REMAIN ALONG AND WEST OF THE I-55 CORRIDOR FOR THE BETTER
PART OF TODAY. ELEVATED ACTIVITY IN THE DELTA WILL CONTINUE THIS
MORNING AS THE LLJ CONTINUES TO BECOME ESTABLISHED. A QUICK CHECK OF
THE WINFIELD LA PROFILER ALREADY INDICATES A 40KT LLJ IN PLACE...
WHICH WILL REMAIN ANCHORED IN THE DELTA AND GRADUALLY INTENSIFY AS
THE DAY PROGRESSES. SFC DEWPOINTS WILL BE ON THE INCREASE IN MY
WESTERN ZONES THIS MORNING...AS DEWPOINTS APPROACH THE MID 60S A
TRANSITION FROM ELEVATED TS TO SFC BASED TS WILL OCCUR...ADDING
DAMAGING WINDS AND ISO TORNADOES TO THE SEVERE WX RISKS WITH ANY
STORMS THAT DEVELOP DURING THE MORNING HOURS.

BY THIS AFTERNOON A STRONG SHORTWAVE DISTURBANCE WILL ROUND THE BASE
OF THE UPPER LOW...WHICH TAKES ON A NEGATIVE TILT. KINEMATIC AND
THERMODYNAMIC FIELDS WILL QUICKLY RESPOND...RESULTING IN AN INCREASE
IN COVERAGE OF SEVERE WEATHER AND HEAVY RAINFALL. AS HAS BEEN PASSED
ALONG THE PAST FEW DAYS...THE LLJ WILL BE SOUTHERLY AT 50KTS...THE
MID LEVEL JET WILL BE WESTERLY AT 80KTS AND THE REGION WILL REMAIN
IN THE HIGHLY DIFFLUENT RIGHT ENTRANCE REGION OF A 110KT ULJ. AT THE
SFC...THE HIGHEST DEWPOINTS WILL STILL REMAIN IN THE WESTERN HALF OF
MY CWFA...AND WITH MARGINAL HEATING...RESULT IN SBCAPE AND MLCAPE
BETWEEN 1000-1500 J/KG IN THE PRESENCE OF -5C LIS. WITH 0-6KM SHEAR
APPROACHING 60KTS AND 0-1KM SHEAR APPROACHING 30KTS...SUPERCELLS ARE
LIKELY. WITH SUFFICIENT DIRECTIONAL SHEAR INTO THE AFTERNOON...
LARGE HAIL...DAMAGING DOWNBURST WINDS AND TORNADOES WILL BE POSSIBLE
IN AREAS ALONG AND WEST OF THE I-55 CORRIDOR. STEERING WINDS AT THIS
TIME WILL BE PARALLEL TO STORM PROPAGATION...LENDING TO TRAINING
CELLS OVER THE WESTERN HALF OF MY CWFA. HAVE ISSUED A FLASH FLOOD
WATCH FOR AREAS ALONG AND WEST OF I-55 FOR WIDESPREAD 1-3 INCH
ACCUMULATIONS WILL LOCALLY HIGHER AMOUNTS IN THE 4-5 INCH RANGE.

BY THIS EVENING...WINDS ALOFT WILL BECOME UNIDIRECTIONAL AND THE
CELLULAR NATURE OF THE CONVECTION IS EXPECTED TO CONGEAL INTO A
SQUALL LINE. WHILE DEWPOINTS IN EASTERN MS WILL REMAIN STALLED IN
THE UPPER 50S/LOWER 60S FOR MUCH OF TODAY...LOW LEVEL MCON WILL BE
QUITE STRONG AHEAD OF THE LINE AND ALLOW FOR MID 60S DEWPOINTS TO
POOL. THIS WILL RESULT IN AN AXIS OF SBCAPE IN EXCESS OF 1000 J/KG
FOR THE SQUALL LINE TO FEED ON. THE LINE WILL ACCELERATE THROUGH
CENTRAL AND EASTERN MS DURING THE EVENING HOURS...EXITING THE AREA
AFTER MIDNIGHT. THE PRIMARY SEVERE WEATHER RISK WILL TRANSITION TO
DAMAGING WINDS (STRAIGHT LINED AND DOWNBURSTS)...WITH HAIL A
SECONDARY RISK. WHILE DIRECTIONAL WIND SHEAR WILL BECOME
UNIDIRECTIONAL...0-1 BULK SHEAR VALUES WILL REMAIN NEAR 25-30KTS AND
EMBEDDED TORNADOES WITHIN THE LINE CANNOT BE RULED OUT. HEAVY RAIN
WILL ACCOMPANY THIS LINE...HOWEVER THE EXPECTED PROGRESSIVE NATURE
OF THIS LINE WILL MITIGATE TRAINING CELLS AND MINIMIZE THE FLASH
FLOOD THREAT.

 .LONG TERM...
EASTWARD PROGRESSION OF UPPER LOW WILL BE HAMPERED BY PRESENCE OF
STALLING PATTERN NEAR EAST COAST. A HEALTHY JET WILL PERSIST ACROSS
THE REGION AS MID AND LOWER LEVEL TROUGHS PIVOT THROUGH. MODELS
AGREE THAT DEEPER MOISTURE WILL SHIFT EWD QUICKLY AND LEAVE A
RELATIVELY DRY AIR MASS IN PLACE BY TUESDAY MORNING. WILL KEEP
SLIGHT CHANCE POPS ERN ZONES EARLY OTHERWISE TUESDAY LEFT DRY.
MOISTURE DEEPENS TUESDAY NIGHT AHEAD OF THE NEXT SHORTWAVE TO PIVOT
AROUND THE LOW. THIS STRONGER WAVE WILL SWING INTO THE FORECAST AREA
WEDNESDAY. NEGLIGIBLE UPPER DIVERGENCE INDICATED BY MODELS BUT
STRONG VERTICAL MOTION INDICATED AT MID LEVELS AND A HEALTHY UPPER
JET REMAINS POSITIONED ACROSS SRN ZONES. WITH DEEPENING MOISTURE AND
RELATIVELY DEEP MID LEVEL TROUGH WILL INCREASE POPS. ALSO OF NOTE
FOR WEDNESDAY IS THE FACT THAT LOW LEVEL MOISTURE INCREASES
SUBSTANTIALLY AND REMAINS IN PLACE THROUGH THURSDAY INTO FRIDAY.
WILL FOLLOW MOS TREND AND LOWER AFTERNOON TEMPS FOR WEDNESDAY AND
THURSDAY.

YET ANOTHER SHORTWAVE PIVOTS AROUND THE SLOW MOVING UPPER LOW EARLY
THURSDAY. WILL LEAVE SLIGHT CHANCE POPS NRN ZONES WHERE MOISTURE
LOOKS MOST PLENTIFUL. UPPER LOW FINALLY KICKS OUT INTO SERN U.S.
THURSDAY AND THE LAST OF THE SURFACE TROUGH SHIFTS EWD. LOW LEVEL
MOISTURE 850 MB DOWN HANGS IN THROUGH THE DAY. LOOKS AS IF THE LAST
WAVE FINALLY SHIFTS THROUGH THURSDAY NIGHT BUT MOISTURE LIMITED AND
MID LEVEL TROUGH DIFFUSE.

MID/UPPER HEIGHT RISES GRADUALLY BEGIN FRIDAY WITH WEAK SURFACE
RIDGING AS UPPER RIDGING DEVELOPS UPSTREAM. HOWEVER WIND FLOW
FROM 850-500 MB REMAINS CYCLONIC AND 850 MB MOISTURE FORECAST TO
CONTINUE. WILL LEAVE FORECAST DRY BUT SHOULD SEE APPRECIABLE CLOUD
COVER. FLAT RIDGING DEVELOPS FOR US BY THE WEEKEND WITH WARMER
TEMPS. HOWEVER MOISTURE MAY BEGIN TO ENCROACH BY SUNDAY AS THE SRN
TIP OF A MID WEST U.S. FRONT DRAGS THROUGH. WILL LEAVE SLIGHT CHANCE
POPS FOR SUNDAY FOR NOW.

&&

.AVIATION...
INTRICACIES WITH THE 12Z TAF PACKAGE REVOLVE AROUND TIMING OF TS.
SEE ABOVE SHORT TERM FORECAST REGARDING TIMING SPECIFICS. THE MAIN
NON-CONVECTIVE CONCERN TODAY WILL BE SUSTAINED SOUTHEAST WINDS
INCREASING TO BETWEEN 15 AND 20 KTS (WITH GUSTS TO 25 KTS) TODAY
INTO EARLY. VIS AND CIG CATEGORIES SHOULD REMAIN AOA MVFR CRITERIA.
WITH CONVECTIVE ACTIVITY...VIS AND CIG CATEGORIES SHOULD BECOME WELL
ENTRENCHED INTO IFR. IN ADDITION...WILL CONTINUE TO TEMPO STRONG
WIND GUSTS WITH TS AS THIS WILL BE THE PRIMARY RISK TO AVIATION
CONCERNS. WILL ALLOW HAIL RISK TO MANIFEST ITSELF BEFORE INCLUDING
IT IN ANY PARTICULAR TAF.

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...LAKE WIND ADVISORY ALL ZONES UNTIL 10 PM...FLASH FLOOD WATCH
UNTIL MIDNIGHT FOR AREAS ALONG AND WEST OF THE I-55 CORRIDOR.
LA...LAKE WIND ADVISORY ALL ZONES UNTIL 10 PM AND FLASH FLOOD WATCH
UNTIL MIDNIGHT ALL ZONES.
AR...LAKE WIND ADVISORY ALL ZONES UNTIL 10 PM AND FLASH FLOOD WATCH
UNTIL MIDNIGHT ALL ZONES.
&&

SHORT TERM/AVIATION: GAGAN
LONG TERM: 03
Hazardous weather outlook, Apr 10, 7:22 PM CDT, 9 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED TIMES
NATIONAL WEATHER SERVICE JACKSON MS
722 PM CDT SUN APR 10 2005

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
120022-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
722 PM CDT SUN APR 10 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TONIGHT AND MONDAY...

...THUNDERSTORMS...
ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE BETWEEN MIDNIGHT
AND 600 AM WEST OF A JONESVILLE LOUISIANA TO LAKE VILLAGE
ARKANSAS LINE.	THE MAIN SEVERE WEATHER RISKS WILL BE LARGE HAIL
AND DAMAGING WINDS...ALTHOUGH ISOLATED TORNADOES CANNOT BE RULED
OUT.

NUMEROUS SEVERE THUNDERSTORMS WILL BE POSSIBLE MONDAY AND MONDAY
EVENING GENERALLY ALONG AND WEST OF INTERSTATE 55.  THIS AREA
INCLUDES LAKE VILLAGE AND CROSSETT
ARKANSAS...TALLULAH...WINNSBORO...AND VIDALIA LOUISIANA...AND
NATCHEZ...GREENVILLE...AND JACKSON.

EAST OF INTERSTATE 55...SCATTERED SEVERE THUNDERSTORMS ARE
EXPECTED.  THIS AREA INCLUDES THE CITIES OF
COLUMBUS...PHILADELPHIA...MERIDIAN...AND HATTIESBURG.

TORNADOES...HAIL GREATER THAN THREE QUARTERS OF AN INCH...AND
DAMAGING WINDS IN EXCESS OF 60 MILES AN HOUR WILL BE POSSIBLE.

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP TONIGHT ACROSS
THE ARKLATEX...THEN BEGIN TO MOVE EAST.  SOME OF THESE STORMS MAY
BE SEVERE AS THEY APPROACH AREAS WEST OF A JONESBORO LOUISIANA TO
LAKE VILLAGE ARKANSAS LINE PRIOR TO SUNRISE.

A POTENT SPRINGTIME STORM WILL MOVE INTO THE LOWER MISSISSIPPI
VALLEY MONDAY.	MOISTURE...LIFT...AND INSTABILITY IS EXPECTED TO
INCREASE AS LOW PRESSURE DEVELOPS TO OUR WEST.	WITH POWERFUL JET
STREAM DYNAMICS POISED TO MOVE INTO THE REGION...AND STRONG WIND
SHEAR (OR THE CHANG IN WIND DIRECTION AND/OR SPEED WITH HEIGHT)
IN PLACE...MANY OF THESE STORMS WILL LIKELY BECOME SEVERE.
TOGETHER...THESE FEATURES RESEMBLE A CLASSIC SEVERE WEATHER SETUP
FOR THE LOWER MISSISSIPPI VALLEY. A GREATER RISK FOR SIGNIFICANT
SEVERE WEATHER...INCLUDING ISOLATED STRONG TORNADOES...SEEMS TO
BE POINTED AT THE AREA ALONG AND WEST OF THE MISSISSIPPI
RIVER...WHERE THE STRONGEST COMBINATION OF SEVERE WEATHER
PARAMETERS WILL EXIST.

...FLOODING...
HEAVY RAINFALL WILL BE POSSIBLE ACROSS EXTREME SOUTHEAST
ARKANSAS...EAST LOUISIANA...AND MUCH OF MISSISSIPPI MONDAY AND
MONDAY NIGHT.

A POWERFUL SPRINGTIME STORM SYSTEM WILL AFFECT THE LOWER
MISSISSIPPI VALLEY MONDAY AND MONDAY NIGHT.  WITH COPIOUS AMOUNTS
OF MOISTURE IN PLACE...HEAVY RAINFALL WILL BE POSSIBLE WITH ANY
OF THE THUNDERSTORMS.

BETWEEN TWO AND FOUR INCHES OF RAIN MAY BE SEEN OVER PARTS OF THE
REGION.  RAINFALL AMOUNTS SUCH AS THESE MAY RESULT IN THE PONDING
OF WATER ON AREA ROADWAYS...AND LOCALIZED FLOODING OF LOW-LYING
AND OTHER FLOOD-PRONE AREAS.  THIS AMOUNT OF RAIN WILL ONLY
EXASPERATE ANY ONGOING RIVER FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SUNDAY...

...DAYS TWO AND THREE...MONDAY NIGHT THROUGH WEDNESDAY...THE
POTENTIAL FOR SEVERE WEATHER WILL CONTINUE INTO MONDAY NIGHT FOR
MOST OF THE OUTLOOK AREA...ESPECIALLY IN THE AREA EAST OF THE
MISSISSIPPI RIVER. AT THIS TIME...IT APPEARS THE GREATEST POTENTIAL
FOR SEVERE WEATHER WILL BE IN THE EARLY EVENING WHEN INSTABILITY
SHOULD BE GREATER.

LATER IN THE NIGHT...THE COLD FRONT WILL SWEEP THROUGH	AND BRING
AN END TO THUNDERSTORM ACTIVITY...PROBABLY SHORTLY AFTER
MIDNIGHT.

...DAYS FOUR THROUGH SEVEN...WEDNESDAY NIGHT THROUGH SUNDAY...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTER GROUPS...HAM RADIO
OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF
SEVERE WEATHER OPERATIONS...WILL LIKELY BE NEEDED MONDAY AND
MONDAY NIGHT.  OTHERWISE...ACTIVATION IS NOT EXPECTED THROUGH THE
EVENING OF SUNDAY APRIL 17.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 4:10 AM CDTSevere Thunderstorm WarningJANWarren80 min
Apr 11, 6:16 AM CDTSevere Thunderstorm WarningJANMadison44 min
Apr 11, 7:38 AM CDTSevere Thunderstorm WarningJANHolmes, Humphreys, Leflore67 min
Apr 11, 7:41 AM CDTSevere Thunderstorm WarningJANAttala64 min
Apr 11, 8:10 AM CDTSevere Thunderstorm WarningJANHolmes65 min
Apr 11, 8:33 AM CDTSevere Thunderstorm WarningJANAttala27 min
Apr 11, 8:51 AM CDTSevere Thunderstorm WarningJANAttala54 min
Apr 11, 9:06 AM CDTSevere Thunderstorm WarningJANCarroll54 min
Apr 11, 9:07 AM CDTSevere Thunderstorm WarningJANHolmes53 min
Apr 11, 9:44 AM CDTFlash Flood WarningJANHolmes3 hr
Apr 11, 10:02 AM CDTFlash Flood WarningJANLeflore3 hr
Apr 11, 10:28 AM CDTSevere Thunderstorm WarningJANCarroll, Holmes, Leflore47 min
Apr 11, 10:36 AM CDTFlash Flood WarningJANCarroll3 hr
Apr 11, 11:11 AM CDTSevere Thunderstorm WarningJANCarroll, Grenada64 min
Apr 11, 11:20 AM CDTFlash Flood WarningJANHumphreys, Sunflower, Washington6 hr
Apr 11, 11:22 AM CDTSevere Thunderstorm WarningJANLeflore53 min
Apr 11, 11:28 AM CDTFlash Flood WarningJANGrenada6 hr
Apr 11, 12:09 PM CDTSevere Thunderstorm WarningJANCarroll, Grenada66 min
Apr 11, 2:06 PM CDTSevere Thunderstorm WarningJANWashington39 min
Apr 11, 2:07 PM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey53 min
Apr 11, 2:20 PM CDTTornado WarningJANIssaquena, Sharkey40 min
Apr 11, 2:25 PM CDTFlash Flood WarningJANCarroll, Holmes, Leflore6 hr
Apr 11, 2:38 PM CDTSevere Thunderstorm WarningJANHumphreys, Yazoo67 min
Apr 11, 2:52 PM CDTSevere Thunderstorm WarningJANLeflore68 min
Apr 11, 3:56 PM CDTFlash Flood WarningJANWarren2 hr
Apr 11, 4:03 PM CDTSevere Thunderstorm WarningJANWarren42 min
Apr 11, 4:23 PM CDTSevere Thunderstorm WarningJANHinds52 min
Apr 11, 4:41 PM CDTSevere Thunderstorm WarningJANClay, Webster64 min
Apr 11, 5:19 PM CDTSevere Thunderstorm WarningJANHinds, Rankin56 min
Apr 11, 5:27 PM CDTSevere Thunderstorm WarningJANLincoln48 min
Apr 11, 6:13 PM CDTSevere Thunderstorm WarningJANForrest32 min
Apr 11, 6:36 PM CDTSevere Thunderstorm WarningJANHinds, Madison40 min
Apr 11, 6:41 PM CDTTornado WarningJANMarion64 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.